# SDR QXEA0300299

- Difficulty date: February 23, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 3,067 hours, 2,381 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Part number: 80300013
- Part serial: 00187
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 208 hours, 154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2493 - SUPP- AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE PASSENGER OXYGEN MASKS DROPPED.  OHMED JB10 TO GROUND, OPEN.  OHMED AND MEGGERED FROM CPCP TO GROUND, NO SHORT.  MEGGED JB10 CP1 PIN 410 TO GROUND, NO SHORT.  CHECKED OXYGEN DEPLOY SWITCH WITH OHMETER FROM JB10CP1 PIN 69 TO JB3 PIN A7 FOR INTERMITTENT AND NORMAL OPERATION CHECK GOOD.  REMOVED AND REPLACED CONTROL PANEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
